# SDR HALA2019031901820

- Difficulty date: March 18, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N379HA
- Make and model: Airbus A330-243
- Aircraft serial: 1672
- Aircraft time: 15,530 hours, 2,419 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Defective
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

AIRCRAFT 379 ATO - ABORTED TAKEOFF AT 90-100 KNOTS DUE TO SEVERE NOSE GEAR VIBRATION. CORRECTIVE ACTION: REPLACED LEFT AND RIGHT NOSE TIRES, AND LUBED NOSE GEAR LOWER AREAS. LP 5875735
